Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 65, Number 4
HTML articles powered by AMS MathViewer

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 65, Number 4 (1959)
PDF
Bull. Amer. Math. Soc. 65 (1959)
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 65, Number 4 (1959)
PDF
Bull. Amer. Math. Soc. 65 (1959)
On $\Gamma$-extensions of algebraic number fields
Kenkichi Iwasawa PDF
Bull. Amer. Math. Soc. 65 (1959), 183-226
Measure algebras on abelian groups
Walter Rudin PDF
Bull. Amer. Math. Soc. 65 (1959), 227-247
The April meeting in Chicago
J. W. T. Youngs PDF
Bull. Amer. Math. Soc. 65 (1959), 255
The April meeting at Monterey
R. S. Pierce PDF
Bull. Amer. Math. Soc. 65 (1959), 256-257
The April meeting in New York
J. W. Green and Everett Pitcher PDF
Bull. Amer. Math. Soc. 65 (1959), 258-266
A new topology for von Neumann algebras
Paul C. Shields PDF
Bull. Amer. Math. Soc. 65 (1959), 267-269
Normal operators on the Banach space $L^p\left ({- \infty , \infty } \right )$. Part I. Bounded operators
Gregers L. Krabbe PDF
Bull. Amer. Math. Soc. 65 (1959), 270-272
On a conjecture concerning Schlicht functions
Bernard Epstein and I. J. Schoenberg PDF
Bull. Amer. Math. Soc. 65 (1959), 273-275
Riemann-Roch theorems for differentiable manifolds
M. F. Atiyah and F. Hirzebruch PDF
Bull. Amer. Math. Soc. 65 (1959), 276-281
A new form of the generalized continuum hypothesis
Herman Rubin PDF
Bull. Amer. Math. Soc. 65 (1959), 282-283
On some compositions of Hadamard type in classes of analytic functions
C. Loewner and E. Netanyahu PDF
Bull. Amer. Math. Soc. 65 (1959), 284-286

Book Reviews
Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Introduction to Fourier analysis and generalised functions, by M. J. Lighthill.
Reviewer: Milton Lees
Review information PDF
Bull. Amer. Math. Soc. 65 (1959), 248-249
The mathematics of physics and chemistry, by Henry Margenau and George Moseley Murphy.
Reviewer: R. P. Boas, Jr.
Review information PDF
Bull. Amer. Math. Soc. 65 (1959), 249-251
Computability and unsolvability, by Martin Davis.
Reviewer: J. C. E. Dekker
Review information PDF
Bull. Amer. Math. Soc. 65 (1959), 251-253
Lectures on ergodic theory, by P. R. Halmos.
Reviewer: Yael N. Dowker
Review information PDF
Bull. Amer. Math. Soc. 65 (1959), 253-254